# SDR 05FDEA03667

- Difficulty date: November 7, 2005
- Submitted: November 8, 2005
- Operation: Air carrier
- Aircraft: N68056
- Make and model: Doug DC-10-10
- Aircraft serial: 47810
- Aircraft time: 63,674 hours, 28,937 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: Nr 1 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A SPLICE DOUBLER REPAIR AT RIGHT WING NR 1 SLAT LOWER SURFACE ON SLAT SKIN WING STATION XIS247 AT NR 3 SLAT TRACK AREA.  PERFORMED A GVI OF EXISTING REPAIR IAW EO8-5100-7-5001 CRITERIA REQUEST AND FOUND IN COMPLIANCE WITH SRM 57-10-00 FIG 29.
